Document Type: Research Paper

Authors

1 Department of Mathematics, Faculty of Science, Assuit University, Assuit 71516, Egypt

2 Department of Mathematics, Faculty of Science, Sohag University, Sohag 82524, Egypt

Abstract

In this paper, stochastic generalizations of some fixed point for operators satisfying random contractively generalized hybrid and some other contractive condition have been proved. We discuss also the existence of a solution to a nonlinear random integral equation in Banah spaces.

Keywords

Main Subjects

[1] J. Achari, On a pair of random generalized non-linear contractions. Int. J. Math. Math. Sci., 6 (3) (1983), 467-475.

[2] R. F. Arens, A topology for spaces of transformations. Annals Math., 47 (2) (1946), 480-495.

[3] S. Banach, Sur les op´erations dans les ensembles abstraits et leur application aux ´equations int´egrals. Fundam. Math., 3 (1922), 133-181.

[4] I. Beg, D. Dey and M. Saha, Converegence and stability of two random iteration algorithms. J. Nonlinear Funct. Anal., 2014 (2014), 1-15.

[5] V. Berinde, Approximating fixed points of weak contractions using Picard iteration. Nonlinear Anal. Forum, 9 (1) (2004), 43-53.

[6] A. T. Bharucha-Reid, Random integral equations. Academic Press, New York, 1972.

[7] A. T. Bharucha-Reid, Fixed point theorems in probabilistic analysis. Bull. Amer. Math. Soc., 82 (5) (1976), 641-657.

[8] S. K. Chatterjea, Fixed point theorems. C. R. Acad. Bulgare Sci., 25 (1972), 727-730.

[9] O. Hanˇs, Reduzierende zuf˘allige transformationen. Czechoslov. Math. J., 7 (82) (1957), 154-158.

[10] K. Hasegawa, T. Komiya and W. Takahashi, Fixed point theorems for general contractive mappings in metric spaces and estimating expressions. Sci. Math. Jpn., 74 (2011), 15-27.

[11] S. Itoh, Random fixed point theorems with an application to random differential equations in Banach spaces. J. Math. Anal. Appl., 67 (2) (1979), 261-273.

[12] M. C. Joshi and R. K. Bose, Some topics in nonlinear functional analysis. Wiley Eastern Ltd., New Delhi, 1984.

[13] R. Kannan, Some results on fixed points. Bull. Cal. Math. Soc., 60 (1968), 71-76.

[14] P. Kocourek, W. Takahashi and J. C. Yao, Fixed point theorems and weak convergence theorems for generalized hybrid mappings in Hilbert spaces. Taiw. J. Math., 14 (2010), 2497-2511.

[15] A. C. H. Lee and W. J. Padgett, On random nonlinear contraction. Math. Systems Theory, ii (1977), 77-84.

[16] A. Mukherjee, Transformation aleatoires separable theorem all point fixed aleatoire. C. R. Acad. Sci. Paris, Ser. A-B, 263 (1966), 393-395.

[17] W. J. Padgett, On a nonlinear stochastic integral equation of the Hammerstein type. Proc. Amer. Math. Soc., 38 (1) (1973), 625-631.

[18] R. A. Rashwan and D. M. Albaqeri, A common random fixed point theorem and application to random integral equations. Int. J. Appl. Math. Reser., 3 (1) (2014), 71-80.

[19] B. E. Rhoades, Fixed point iterations using infinite matrices. Trans. Amer. Math. Soc., 196 (1974), 161-176.

[20] E. Rothe, Zur theorie der topologische ordnung und der vektorfelder in Banachschen Rau-men. Composito Math., 5 (1937), 177-197.

[21] M. Saha, On some random fixed point of mappings over a Banach space with a probability measure. Proc. Nat. Acad. Sci., 76 (III) (2006), 219-224.

[22] M. Saha and L. Debnath, Random fixed point of mappings over a Hilbert space with a probability measure Adv. Stud. Contemp. Math., 1 (2007), 79-84.

[23] M. Saha and A. Ganguly, Random fixed point theorem on a Ciri´c-type contractive mapping and its conse- ´ quence. Fixed Point Theory and Appl., 2012 (2012), 1-18.

[24] M. Saha and D. Dey, Some random fixed point theorems for (θ, L)-weak contractions. Hacett. J. Math. Statist., 41 (6) (2012), 795-812.

[25] V. M. Sehgal and C. Waters, Some random fixed point theorems for condensing operators. Proc. Amer. Math. Soc., 90 (1) (1984), 425-429.

[26] A. Spacek, Zufallige Gleichungen. Czechoslovak Math. J., 5 (80) (1955), 462-466.  

[27] T. Zamfirescu, Fixd point theorems in metric spaces. Arch. Math. (Basel), 23 (1972), 292-298.